Is any substitute for Imdur?
- 18 Aug 2010 by daneel1942
I am 68. My dr. prescribed Imdur 30 mg ER. I take the pill first in the morning no food. A halve of the day I feel so weak cant do anything. Usually I vigorously exercise and swim every other day. So I gradually quit. However some chest pain ( I think angina) comes back for3 to 5 minutes couple of times during the week.
However I think quitting my exercises and swimming IS WORST than quitting Imdur. (not mentioning other side effects from Imdur). Besides Imdur made in China and I heard of occasional recall.
27 Aug 2010
I suggest that you see your doctor. Your dose may need to be changed or the dosing schedule changed. It is not acceptable for you to experience angina regularly when you are on Imdur. There are alternatives and your doctor needs to look at all the options.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 68 and take Imdur 30 mg ER
1 answer • 29 May 2010
Because of the nitrates in Imdur my cardiologist says I canNOT take Viagra, even a portion of the pill. The imdur prevents arythmia. I have not had a ...
1 answer • 29 May 2013
with my stool once in a while even after 4 hours after taking.
1 answer • 28 Jun 2013
I lost my wife to cancer a year ago. I have taken Imdur for 8 years(30 mg. once a day), have had occasional ED. asked my cardiologist about Cialis(I ...
1 answer • 17 Dec 2013